# SDR ABXA20140515180

- Difficulty date: May 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T12613
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME VERTICAL STIFFENER AT FS 1480 ABOVE STRINGER 38L CRACKED AT UPPER HOLE.  REMOVED DAMAGED STIFFENER AT STATION 1480 STRINGER 38L & INSTALLED NEW STIFFENER AT SAME LOCATION.  PN 146T1261-3 IAW SRM 51-40-02 SN NA, PART NAME STIFFENER, CRACKED .340,  FS & BS LOCATION ON ACFT 1480 TO 1480, EXACT STRINGER & WS LOCATION ON ACFT 38L TO 38L.  ACFT WAS GNDED.
